# SDR RTE2016F00000

- Difficulty date: August 10, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N4793F
- Make and model: Cessna 172N
- Aircraft serial: 17273081
- Engine: Lyc O320D2G
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Part serial: 16010294
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO FAILED IN FLIGHT, 30.1 HRS TSN 11 DAYS AFTER FIRST INSTALLATION.  DID NOT OPEN MAGNETO TO DETERMINE CAUSE OF FAILURE DUE TO MFG WARRANTY LIMITATIONS CONCERNING DISTURBING THE SEAL.  MAGNETO BEING RETURNED TO MFG UNDER WARRANTY.
